Sinutab Non-Drowsy Tablets 15’s

KSh 2,024.00

Availability: 3 in stock

Add to Wishlist
Add to Wishlist
  • No-Risk Money Back Guarantee!
  • No Hassle Refunds.
  • Secure Payments.
  • Delivery Days | Monday - Saturday.
  • Delivery hours | 8am to 5pm.
  • Same Day Delivery.

Description

Sinutab Non-Drowsy Tablets help to combat nasal congestion which can cause pain and headache.

  • Contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
  • Relief of nasal and sinus congestion and associated headache, sinus pain, fever, and congestive symptoms associated with influenza the common cold, and hay fever.

TF Pharmacy – Your One-Stop Online Pharmacy!

 

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Sinutab Non-Drowsy Tablets 15’s”

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Shopping Cart
Sinutab Non-DrowsySinutab Non-Drowsy Tablets 15’s
KSh 2,024.00

Availability: 3 in stock

Add to Wishlist
Add to Wishlist
Scroll to Top